# SDR HNAA2015011200012

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,663 hours, 61,946 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Propeller Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, APPROXIMATELY 50-300 FT, NR 2 ENGINE/PROP CYCLING BETWEEN 100-70 TORQUE AND 1218-900 RPM.  AFTER CREW COMPLIED WITH PROCEDURES, CONDITION LEVERS AT 900 RPM, ENGINE/PROP OPERATIONS RETURNED TO NORMAL. NO WARNING HORNS.  CLEANED AND DRIED PCU CONNECTOR PLUG. PDPU.  PERFORMED BETA BACKUP TEST IAW MAINTENANCE OPERATING MANUAL.  OPS CHECKED GOOD AT THIS TIME.
